# SDR MYWA120011

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,377 hours, 10,255 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  WINDOW HEAT OVERHEAT LIGHT ON L FWD FAULT CODE 304-010-41.  PERFORMED BITE TEST OF LEFT FWD WINDOW HEAT CONTROLLER BITE TEST OK.  WINDOW HEAT OVERHEAT LIGHT EXTINGUISED.  OPS CHECKED PER B737-800 AMM 30-41-00.
